Stability analysis of a predator–prey model with piecewise constant argument of generalized type using lyapunov functions

Aruğaslan D., zer A.

Journal of Mathematical Sciences (United States), vol.203, no.3, pp.297-305, 2014 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 203 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.1007/s10958-014-2144-0
  • Journal Name: Journal of Mathematical Sciences (United States)
  • Journal Indexes: Scopus
  • Page Numbers: pp.297-305